Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Symptom like a surge, flow, or like a tidal wave
jdawson posted:
I get what I call a surge on occasion that is very disconcerting to me. It feels like this buildup of 'something' that starts in the lower part of my body, reaches my head and then goes back down. It starts with a lower intensity, and builds to a greater intensity and then backs back down. Almost like a wave that builds in the ocean, hits the beach, crashes and folds back into the ocean. I can't really determine when or why it happens, if something causes it, or it precipitates some other medical issue. I do have high blood pressure, and anxiety attacks, and long-term depression that is treated in a constant manner. I don't know if this particular symptom is a precursor to something ominous or part of an ongoing part of something not yet identified. It makes me nervous and uneasy. It lasts about 1-2 days. Is there anyone out there with a similar symptom or have an answer? I would love to get some feedback. Thanks in advance for your help.

Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Exercise you can doExpert
Exercise is one of the most beneficial self-help techniques we know of today and more and more research is indicating its usefulness in ... More
Was this Helpful?
59 of 79 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.